# SDR FDEA202010072427

- Difficulty date: October 7, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,287 hours, 23,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING R1 DOOR , RAFT/ SLIDE COVER CAME OFF AND GOT WEDGED BETWEEN THE AFT DOOR JAMB AND DOOR SLIDE.  SLIDE STRAP WAS NOT COMPLETELY TIGHT ALLOWING SLIDE TO SAG.  DAMAGED DOOR SLIDE COVER IN PROCESS OF GETTING R1 DOOR OPEN.  ACCOMPLISHED REPAIR OF R1 DOOR SLIDE COVER DAMAGE, REF B757 SRM 51-70-20-2R, STEP 5.B. (4)(A) THRU STEP 5.B. (4)(D).  REQUIRES SURFACE PREPARATION AND PAINT.  SURFACE PREPARED FOR PAINT.  APPLIED THE FINISH TO THE REPAIR AREA, PER AMM 25-00-00-7.  COVER READY TO PICK UP AT MEM COMP SHOP LEAD BOOTHINSTALLED REPAIRED SLIDE COVER, REF AMM: 25-66-01-4.  OK FOR SERVICE.
